Péter Komjáth
Péter Komjáth
E-mail confirmado em cs.elte.hu
Título
Citado por
Citado por
Ano
Problems and theorems in classical set theory
P Komjáth, V Totik
Springer Science & Business Media, 2006
782006
Coloring graphs with locally few colors
P Erdös, Z Füredi, A Hajnal, P Komjáth, V Rödl, A Seress
Discrete mathematics 59 (1-2), 21-34, 1986
771986
Some universal graphs
P Komjáth, AH Mekler, J Pach
Israel Journal of Mathematics 64 (2), 158-168, 1988
441988
Coloring of universal graphs
P Komjáth, V Rödl
Graphs and Combinatorics 2 (1), 55-60, 1986
381986
There is no universal countable pentagon-free graph
H CENTER, B CAMPUS
Journal of Graph Theory 18 (4), 337-341, 1994
351994
Universal graphs without large bipartite subgraphs
P Komjáth, J Pach
Mathematika 31 (2), 282-290, 1984
331984
Boolean algebras in which every chain and antichain is countable
JE Baumgartner, P Komjáth
Fund. Math 111 (2), 125-133, 1981
331981
Some remarks on universal graphs
P Komjáth
Discrete mathematics 199 (1-3), 259-265, 1999
321999
Embedding graphs into colored graphs
A Hajnal, P Komjáth
Transactions of the American Mathematical Society 307 (1), 395-409, 1988
321988
Universal elements and the complexity of certain classes of infinite graphs
P Komjáth, J Pach
Discrete mathematics 95 (1-3), 255-270, 1991
301991
On the existence of countable universal graphs
Z Füredi, P Komjáth
Journal of Graph Theory 25 (1), 53-58, 1997
291997
Universal graphs without large cliques
P Komjath, S Shelah
arXiv preprint math/9308221, 1993
281993
Large sets not containing images of a given sequence
P Komjáth
Canadian Mathematical Bulletin 26 (1), 41-43, 1983
261983
Nonexistence of universal graphs without some trees
Z Füredi, P Komjáth
Combinatorica 17 (2), 163-171, 1997
251997
Countable decompositions of R2 and R3
P Erdős, P Komjáth
Discrete & Computational Geometry 5 (1), 325-331, 1990
24*1990
What must and what need not be contained in a graph of uncountable chromatic number?
A Hajnal, P Komjáth
Combinatorica 4 (1), 47-52, 1984
221984
A simplified construction of nonlinear Davenport-Schinzel sequences
P Komjáth
Journal of Combinatorial Theory, Series A 49 (2), 262-267, 1988
201988
Families close to disjoint ones
P Komjáth
Acta Mathematica Hungarica 43 (3-4), 199-207, 1984
191984
The club guessing ideal: commentary on a theorem of Gitik and Shelah
M Foreman, P Komjath
Journal of Mathematical Logic 5 (1), 99, 2005
182005
Set theoretic constructions in Euclidean spaces
P Komjáth
New trends in discrete and computational geometry, 303-325, 1993
161993
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20